# SDR MASA200700119

- Difficulty date: February 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 23,069 hours, 19,162 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD - CREW REPORTED APU SHUT DOWN WITH BURNING SMELL AND SMOKE.  MX REPORTED THE STARTER BURNT UP CAUSING THE SMELL.  MX REPORTS THE APU START CONTACTOR IN JB-5 IS BAD AND THE STARTER IS BURNED BECAUSE OF THE CONTACTOR.  MX DISABLED THE START CONTACTOR AND DEFERRED THE APU.
